EconPapers    
Economics at your fingertips  
 

Doubly robust uniform confidence band for the conditional average treatment effect function

Sokbae (Simon) Lee, Ryo Okui and Yoon-Jae Whang

Journal of Applied Econometrics, 2017, vol. 32, issue 7, 1207-1225

Abstract: In this paper, we propose a doubly robust method to estimate the heterogeneity of the average treatment effect with respect to observed covariates of interest. We consider a situation where a large number of covariates are needed for identifying the average treatment effect but the covariates of interest for analyzing heterogeneity are of much lower dimension. Our proposed estimator is doubly robust and avoids the curse of dimensionality. We propose a uniform confidence band that is easy to compute, and we illustrate its usefulness via Monte Carlo experiments and an application to the effects of smoking on birth weights.

Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (45)

Downloads: (external link)
https://doi.org/10.1002/jae.2574

Related works:
Working Paper: Doubly robust uniform confidence band for the conditional average treatment effect function (2017) Downloads
Working Paper: Doubly Robust Uniform Confidence Band for the Conditional Average Treatment Effect Function (2016) Downloads
Working Paper: Doubly robust uniform confidence band for the conditional average treatment effect function (2016) Downloads
Working Paper: Doubly robust uniform confidence band for the conditional average treatment effect function (2016) Downloads
Working Paper: DOUBLY ROBUST UNIFORM CONFIDENCE BAND FOR THE CONDITIONAL AVERAGE TREATMENT EFFECT FUNCTION (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:32:y:2017:i:7:p:1207-1225

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-28
Handle: RePEc:wly:japmet:v:32:y:2017:i:7:p:1207-1225